MAUDE Adverse Event Report: EEWELL HOMECARE PRODUCTS CO., LTD DRIVE; ROLLATOR

EEWELL HOMECARE PRODUCTS CO., LTD DRIVE; ROLLATOR
Model Number 10289BL
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 09/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device.End-user was using device in the home in an area where outdoor carpet and tiles converged.At the bump in the flooring the front wheel collapsed.She fell and fractured her foot.The item was returned and evaluated.Item returned on rma (b)(4) had a complaint of the front wheel collapsing.The unit shows moderate use with no significant damage to the frame or wheels.The brakes on both sides are conforming.The front wheel has bent forward and downward but shows no damage to the wheel or front fork.Root cause may be attributed to material damage due to welding.The normal structure may not have been strong enough due to damaged material.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
EEWELL HOMECARE PRODUCTS CO., LTD
xilian new street
yihe management area
yuanzhou town, guangdong 51621 9
CH  516219
MDR Report Key6998165
Report Number2438477-2017-00083
Device Sequence Number16466808
Product Code ITJ
UDI-Device Identifier00822383259345
UDI-Public822383259345
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/03/2017
Report Date (Section F) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10289BL
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/03/2017
Device Age22 MO
Event Location Home
Date Report to Manufacturer11/02/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight71
Date Report Sent to FDA11/02/2017